A note on multiplicatively prime ideals of operators
An ideal J of ℒ(ℋ) is said to be multiplicatively prime if AXB ∈ for all X∈ℒ(ℋ) implies A or B is in J. In this paper, we show there exists a nonnorm multiplicatively prime ideal other than ℱ. © 1987 American Mathematical Society.
Proceedings of the American Mathematical Society
Lin, P. (1987). A note on multiplicatively prime ideals of operators. Proceedings of the American Mathematical Society, 101 (3), 462-464. https://doi.org/10.1090/S0002-9939-1987-0908649-8